# SDR C2XA07CL081

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 12,765 hours, 6,830 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 355022002
- Part serial: 1024
- Condition: Faulty
- Location: Cockpit
- Part time: 25,113 hours, 17,068 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2178 - THE CREW REPORTED A CLICKING NOISE FROM THE NOSE WHEN THE GEAR WAS RETRACTED AND THE MAIN GEAR CYCLED BETWEEN INTRANSIT AND LOCKED FOR ABOUT 15 SECONDS THEN LOCKED.  GEAR EXTENSION NORMAL.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.
